I was recently diagnosed around Christmas time and have been taking methylphenidate for 3 weeks.Looking back I had noticed that occassionally at night (prior to taking medication) I would experience some visual hallucinations, this would only be short and not nearly as intence.Since taking my medication I have experienced these hallucinations every night.4 days ago my dosage was increased to 54mg,they seem to also have gotten worse since then as last night the hallucinations lasted around 35mins and I eventually had an auditory hallucination which woke my partner (I gasped).Upon looking into what I have been experiencing at night the condition peduncular hallucinosis decribes it perfectly, I am curious as to whether anyone has experienced this as I cant find much to do with its relation to Adhd but I am suspicious that is to do with that.
the wiki page for the condition (only short) : https://en.wikipedia.org/wiki/Peduncular_hallucinosis
Viewing 0 reply threads
You must be logged in to reply to this topic. Login